# SDR AU981050

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Worn
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE TEMPERATURE LIMITER PLUG P107 HAD THE WIRES TO PINS `U', `N', AND `L' WORN THROUGH DUE TO CHAFING ON PLUG P128 TO THE CONTROL UNIT P\N 32-82010-011 MOUNTED ON THE AVIONICS SHELF.
